# SDR VNAA0203014

- Difficulty date: March 9, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 17,769 hours, 15,757 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 TO 15 MILES NORTH OF TRI-CITYS THE CREW RECEIVED A LOW OIL PRESSURE CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CALLED MAINTENANCE CONTROL AND DECIDED TO DIVERT TO TRI-CITYS.  THE CREW PUT THE ENGINE IN FLT IDLE AND PROCEEDED TO TRI CITYS.  OUTSTATION MAINTENANCE INSPECTED AND FOUND THE ENGINE OIL LOW AND SERVICED THE ENGINE OIL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-00-00.  THE ENGINE WAS RAN AND OIL LEAKS WERE CHECKED FOR AND NONE WERE FOUND.  THE ENGINE WAS PUT ON AN OIL CONSUMPTION WATCH LIST.  SINCE 09MAR02 THE ENGINE HAS NOT USED MORE OIL THAN USUAL.
